zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Delay-dependent robust $H_\infty $ control for uncertain discrete-time singular systems with time-delays. (English) Zbl 1142.93011
Summary: The robust memoryless state feedback $H_{\infty }$ control problem for uncertain time-delay discrete-time singular systems is discussed. Under a series of equivalent transformation, the equivalence of this problem and the robust state feedback $H_{\infty }$ control problem for standard state-space uncertain time-delay discrete-time systems is presented. In terms of matrix inequality, the delay-dependent sufficient condition for the solution of this problem is given, the design method of the memoryless state feedback controller and the controller are also given.

93C55Discrete-time control systems
93C41Control problems with incomplete information
Full Text: DOI
[1] Aplevich, J. D.: Implicit linear systems, (1991) · Zbl 0764.93001
[2] Boukas, E. K.; Al-Muthairi, N. F.: Delay-dependent stabilization of singular linear systems with delays, Internat. J. Innovative comput. Inform. and control 2, No. 2, 283-291 (2006)
[3] Campbell, S. L.: Singular system of differential equations, Singular system of differential equations (1982) · Zbl 0482.34008
[4] Chen, B.; Lam, J.; Xu, S.: Memory state feedback guaranteed cost control for neutral delay systems, Internat. J. Innovative comput. Inform. and control 2, No. 2, 293-303 (2006)
[5] Dai, L.: Singular control systems, (1989) · Zbl 0669.93034
[6] Ghaoui, L. Ei; Oustry, F.; Aitrami, M.: A cone complementarity linearization algorithm for static output-feedback and related problems, IEEE trans. Automat. control 42, No. 8, 1171-1176 (1997) · Zbl 0887.93017 · doi:10.1109/9.618250
[7] Feng, J.; Zhu, S.; Cheng, Z.: Guaranteed cost control of linear uncertain singular time-delay systems, , 1802-1807 (2002)
[8] Fridman, E.; Shaked, U.: A descriptor system approach to H$\infty $ control of linear time-delay systems, IEEE trans. Automat. control 47, No. 2, 253-270 (2002) · Zbl 1006.93021
[9] Fridman, E.; Shaked, U.: Delay-dependent stability and H$\infty $ control: constant and time-varying delays, Internat. J. Control 76, No. 1, 48-60 (2003) · Zbl 1023.93032 · doi:10.1080/0020717021000049151
[10] Kapila, V.; Haddad, W. M.: Memoryless H$\infty $ controllers for discrete-time systems wity time delay, Automatica 34, 1141-1144 (1998) · Zbl 0934.93023 · doi:10.1016/S0005-1098(98)00054-5
[11] Lee, Y. S.; Moon, Y. S.; Kwon, W. H.; Park, P. G.: Delay-dependent robust H$\infty $ control for uncertain systems with a state-delay, Automatica 40, No. 1, 65-72 (2004) · Zbl 1046.93015 · doi:10.1016/j.automatica.2003.07.004
[12] S.P. Ma, Z.L. Cheng, An lmi approach to robust stabilization for uncertain discrete-time singular systems, in: Proceedings of the 41st IEEE CDC, Las Vegas, Nevada, USA, 2002, pp. 1090 -- 1095.
[13] Mahmoud, M. S.: Robust H$\infty $ control of discrete systems with uncertain parameters and unknown delays, Automatica 36, 627-635 (2000) · Zbl 0982.93032 · doi:10.1016/S0005-1098(99)00158-2
[14] Moon, Y. S.; Park, P. G.; Kwon, W. H.; Lee, Y. S.: Delay-dependent robust stabilization of uncertain state-delayed systems, Internat. J. Control 74, No. 14, 1447-1455 (2001) · Zbl 1023.93055 · doi:10.1080/00207170110067116
[15] Palhares, R. M.; Campos, C. D.; Leles, M. C. R.V.; Ekel, P. Ya.; D’angelo, M. F. S.: On delay-dependent robust H$\infty $ control of uncertain continuous- and discrete-time linear systems with lumped delays, , 4032-4036 (2003)
[16] Shi, P.; Boukas, E. K.: On H$\infty $ control design for singular continuous-time delay systems with parametric uncertainties, Nonlinear dynamics and systems theory 4, No. 1, 59-71 (2004) · Zbl 1073.93020
[17] Shi, P.; Boukas, E. -K.; Shi, Y.; Agarwal, R. K.: Optimal guaranteed cost control of uncertain discrete time-delay systems, J. comput. Appl. math. 157, 435-451 (2003) · Zbl 1029.93044 · doi:10.1016/S0377-0427(03)00433-3
[18] Song, S. H.; Kim, J. K.: H$\infty $ control of discrete-time linear systems with norm-bounded uncertainties and time delay in state, Automatica 34, 137-139 (1998) · Zbl 0904.93011 · doi:10.1016/S0005-1098(97)00182-9
[19] Xie, L.: Output feedback H$\infty $ control of systems with parameter uncertainty, Internat. J. Control 63, 741-750 (1996) · Zbl 0841.93014 · doi:10.1080/00207179608921866
[20] Xu, S.; Lam, J.; Yang, C.: Robust H$\infty $ control for discrete singular systems with state delay and parameter uncertainty, Dynamics continuous discrete impul. Systems 11, No. 3, 497-506 (2002)
[21] Xu, S.; Lam, J.; Yang, C.: Robust H$\infty $ control for uncertain singular systems with state-delay, Internat. J. Robust and nonlinear control 13, No. 3, 1213-1223 (2003) · Zbl 1039.93019 · doi:10.1002/rnc.837
[22] Yuan, L.; Achenie, L. E. K.; Jiang, W.: Robust H$\infty $ control for linear discrete-time systems with norm-bounded time delay uncertainty, Systems control lett. 27, 199-208 (1996) · Zbl 0875.93108 · doi:10.1016/0167-6911(95)00049-6
[23] Yue, D.; Lam, J.; Ho, D. W. C.: Reliable H$\infty $ control of uncertain descriptor systems with multiple delays, IEE proc. Control theory and appl. 150, No. 6, 557-564 (2003)